# SDR ASAA2016091017987

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 2,119 hours, 683 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 478V91
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 2,164 hours, 701 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE.  ACFT GROUNDED.  AUTOTHROTTLE SYS LOGGED MULTIPLE FAULT MESSAGES 22-31412 & 22-31413, ELECTRONIC ENGINE CONTROL DATA INV. REF WDM 73-24-21.  NO FAULTS LOGGED IN NR 1 & 2 DEU'S,  R & R FCC A IAW AMM 22-11-33, OPS CHECK NORMAL.
